Ulster University Logo

Ulster Institutional Repository

Real zeros of random algebraic polynomials with binomial elements

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K and Nezakati, A (2006) Real zeros of random algebraic polynomials with binomial elements. Journal of Applied Mathematics and Stochastic Analysis, 2006 (1). pp. 1-6. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8749
Deposited By:Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:39
Last Modified:22 Jan 2010 10:39

Repository Staff Only: item control page